Sharp Jordan-type inequalities for Bessel functions

Árpád Baricz, Shanhe Wu

Research output: Article

9 Citations (Scopus)

Abstract

In this paper our aim is to establish some sharp Jordan and Kober type inequalities for Bessel and modified Bessel functions of the first kind by using the monotone form of l'Hospital's rule. Moreover, by using the classical Cauchy mean value theorem inductively we deduce new series expansions for the Bessel and modified Bessel functions. These results extend and improve many known results in the literature.

Original languageEnglish
Pages (from-to)107-126
Number of pages20
JournalPublicationes Mathematicae
Volume74
Issue number1-2
Publication statusPublished - jan. 1 2009

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Sharp Jordan-type inequalities for Bessel functions'. Together they form a unique fingerprint.

  • Cite this